# SDR UALA2009072702224

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 53,594 hours, 9,773 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: F017WWBCAC
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR EMANATING FROM CEILING AREA ABOVE LAV AT DOOR 2L.  SECURING LIGHTS, IFE, RECIRC FANS, NO HELP.  ODOR NOT DISSIPATING.  FOUND LAV FLO LIGHT ASSY LAMP HOLDER LOOSE AND EVIDENCE OF SMOKE, BURNT PLASTIC, EVIDENT.  DUPLICATED DISCREPANCY.  LIGHT ASSY AND BALLAST REMOVED AND NO WIN FLT DECK CLOSET, CONN TIED BACK AND IS SECURE.  REPLACED BALLAST, C-P TO BALLAST IS OK, NO EVIDENCE OF BURNT DAMAGE.  C-P TO LIGHT ASSY STOWED AND SECURED.  REPLACED 4 EA LAMP SOCKETS AND BALLAST.  MIRROR LIGHT OPS CHECK NORMAL.
